Bismarck police, fire and ambulance personnel handled four apparent overdoses between Friday and Sunday.

In each case, first responders administered Narcan, the nasal form of Naloxone, a drug to reverse opioid overdoses.

The overdoses, reported by Bismarck Police, include:

• A 24-year old Bismarck man, around 2:30 p.m. Friday, was found unconscious with a needle near him by an acquaintance in an apartment on the 1100 block of Bozeman Drive. 

A police officer administered two units of Narcan before the Bismarck Fire Department and Metro Area Ambulance arrived, administering a third dose of Narcan which revived the man, who reportedly admitted to using heroin. The ambulance took him to the hospital.

• Police arrived and began chest compressions on a 34-year-old Bismarck man until he began breathing on his own. The incident occurred at 1:46 a.m. Saturday in an apartment on the 300 block of West Interstate Avenue.  

Fire personnel administered Narcan, which had no apparent immediate effect. The man went to the hospital.

• Police, fire and ambulance personnel responded to a man who said his roommate, a 20-year-old Bismarck man, had possibly ingested heroin. The incident occurred at 6:22 p.m. Saturday at an apartment on the 1600 block of Capitol Way. 

Ambulance personnel administered two doses of Narcan to the man who then became responsive and vomited profusely. He was taken to the hospital for treatment.

• A 54-year old Bismarck woman was unconscious and breathing slowly before fire personnel administered one dose of Narcan. She became conscious in 30 seconds and refused medical attention and hospital transport.  The incident occurred at 10:21 p.m. Sunday in an apartment on the 1100 block of West Capitol Avenue.

Reach Jack Dura at 701-250-8225 or jack.dura@bismarcktribune.com.

Outbrain